# SDR HEEA0016371

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transducer
- Part number: 214074152101
- Condition: Failed
- Location: Airspeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES ELEVATORS TO KICK OFF-LINE.
